The fifth international symposium on radiative transfer


Menguc M. P. , SELÇUK N. , Webb B. W. , Lemonnier D.

JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER, vol.109, no.2, pp.177-179, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 109 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1016/j.jqsrt.2007.09.001
  • Title of Journal : JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER
  • Page Numbers: pp.177-179